MathSciNet Relay Station
MathSciNet bibliographic data
MR2199438 (2007a:37035) 37D05 (37B35 37C70 37E30)
Fisher, Todd Hyperbolic sets with nonempty interior. Discrete Contin. Dyn. Syst. 15 (2006), no. 2, 433–446.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement